# SDR 2022F00196

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: General aviation
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 3,560 hours, 2,354 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 74410103AND4
- Condition: Chafed
- Location: Zone 700
- Part time: 3,560 hours, 2,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR TRUNNION (LEFT/RIGHT) SIDE BRACE LUG DAMAGE (MINOR CHAFE). ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ34442M1 DATED APRIL 19, 2022, MAIN LANDING GEAR TRUNNION (LEFT/RIGHT) SIDE BRACE LUG DAMAGE (MINOR CHAFE). LH MLG P/N 7441010-3 S/N 27832574 / RH MLG P/N 7441010-4 S/N 27817522.
